Savaş, Ekrem2020-11-212020-11-2120090895-7177https://doi.org/10.1016/j.mcm.2008.06.015https://hdl.handle.net/11467/3625In an earlier paper Savas and Rhoades [Ekrem Savaş, B.E. Rhoades, A note on | A |k summability factors, Nonlinear Anal. 66 (2007) 1879-1883. [1]] obtained a summability factor theorem for absolute summability of order k ? 1. In this paper we extend that result to doubly infinite matrices. © 2008 Elsevier Ltd. All rights reserved.eninfo:eu-repo/semantics/openAccessAbsolute summabilityDouble summabilityDouble weighed meanSummability factorsAn absolute double summability factor theoremArticle4905.Jun11271136Q2WOS:000263151100026N/A2-s2.0-5914909129110.1016/j.mcm.2008.06.015